# SDR DALA2022081505503

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2359578) DURING INSPECTION FOUND SEVERAL FRETTING CORROSION AROUND SETTLEMENT AREA OF NOSE COWL AT RH ENGINE. SETTLEMENT AREA OF NOSE COWL AT RH ENGINE WAS REPAIRED PER ER/A 505129-14TR REV. B.
